# SDR AALA202009279004

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,120 hours, 23,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED ESCAPE PATH LIGHT LENS COVER MISSING, SEAT 8C.  INSTALLED NEW LENS COVER, PER AMM TASK 33-51-400-001.  OPERATIONAL CHECK GOOD.
